# SDR NACA20121129001

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 71,452 hours, 54,395 cycles
- Engine: Pwa JT8D15A
- Engine time: 57,016 hours, 43,645 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN IN FLIGHT DUE TO LOSS OF OIL QUANTITY AND OIL PRESSURE.  REPLACING ENGINE AT THIS TIME.
